# SDR SWIA20240617

- Difficulty date: June 17, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 39,168 hours, 28,687 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE ON EXTERNAL SKIN INSIDE OF A PREVIOUS BLEND OR DENT. FS969.0 - FS985.00 STGR27. (MARKED IN RED) (C-CHECK RO 10/7/2024) (FILED OPEN)CHAFE ON EXTERNAL SKIN INSIDE OF A PREVIOUS BLEND OR DENT. FS969.0 - FS985.00 STGR27 FOUND TO BE OUT OF ALLOWABLE LIMITS DUE TO VICINITY TO FASTENERS REF CRJ700 SRM 53-00-01-101-001-A01. PERFORMED REPAIR PER GREO 670-53-00-290 REV F DATED 2019/04/26 AND CRJ700SRM 51-42-21-001-001-A01. LEAK CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
